EconPapers    
Economics at your fingertips  
 

Variational approach to dynamics of interfaces and quantized vortex lines

Kyozi Kawasaki

Physica A: Statistical Mechanics and its Applications, 1983, vol. 119, issue 1, 17-40

Abstract: A variational formulation is presented for deriving equations of motion of topological singularities of stochastic nonlinear field equations which permits a clear separation of static and kinetic interactions that enter the problem. The method is used to obtain stochastic equations of motion of interfaces of binary critical fluids and also of quantized vortex lines of superfluid Helium with thermal noise.

Date: 1983
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437183901437
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:119:y:1983:i:1:p:17-40

DOI: 10.1016/0378-4371(83)90143-7

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:119:y:1983:i:1:p:17-40